Journal of Information Security

Journal of Information Security

ISSN Print: 2153-1234
ISSN Online: 2153-1242
www.scirp.org/journal/jis
E-mail: jis@scirp.org
"Quantifying Malware Evolution through Archaeology"
written by Jeremy D. Seideman, Bilal Khan, Cesar Vargas,
published by Journal of Information Security, Vol.6 No.2, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top